Zoom Pharmacy logo

Pamol Suspension 200 ml Strawberry

$17.99

In stock

Pamol Suspension 200 ml Strawberry

Relieves Children’s Pain & Fever

$17.99

In stock

Recently purchased with:

Description

Pamol provides gentle, effective relief from pain and fever in children of all ages.
– Strawberry flavour
– Relieves pain associated with cold, flu, headache, sore throat, toothache and earache
– Colour, sugar and alcohol free
– Easy dosing device included

Warnings:

Keep to the recommended dose. Do not give this medicine to a child for longer than 48 hours consecutively unless advised by a doctor. If you know that your child’s weight is less than the weight corresponding to the age in the table, choose the dose for their weight. Do not give this medicine with other products containing paracetamol, unless advised to do so by HCP.

Directions:

Carefully measure the correct dose shown in the dose chart. Administer in water or fruit juice if necessary. Dose every 4 to 6 hourse as required.

Ingredients:

Paracetamol suspension 250 mg/5 mL

ALWAYS READ THE LABEL. USE ONLY AS DIRECTED. IF SYMPTOMS PERSIST TALK TO YOUR HEALTHCARE PROFESSIONAL. THIS MEDICINE MAY NOT BE RIGHT FOR YOU. INCORRECT USE MAY BE HARMFUL. READ THE WARNINGS BEFORE PURCHASE. THE PHARMACIST RESERVES THE RIGHT TO NOT SUPPLY CONTRARY TO OUR PROFESSIONAL AND ETHICAL OBLIGATION.

Additional information

Colour

No Colour

Size

No Size

Brand

Pamol

SHOP

PRESCRIPTIONS

MEDSUPPORT

ARTICLES

QUESTIONS

CONTACT

 

ZOOM is here to help! One of our pharmacists will get in touch shortly.